On Exact Series Solution for Strongly Coupled Mixed Parabolic Boundary Value Problems
Vicente Soler,
Emilio Defez and
José Antonio Verdoy
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
This paper continues with the construction of the exact solution for parabolic coupled systems of the type , , , , , and , where , , , and are arbitrary matrices for which the block matrix is nonsingular, and is a positive stable matrix. Although this problem has been solved in the literature (Soler et al., 2013), in this work we are using completely new conditions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/759427.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/759427.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:759427
DOI: 10.1155/2014/759427
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().